# SDR SWAA2022021693286

- Difficulty date: June 3, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 40,563 hours, 20,843 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 241XF HAS PULLED UPPER SURFACE PLIES / REPAIRED PULLED UPPER SURFACE PLIES ON AFT CABIN FLOOR 241XF IAW SRM 53-00-50-5R-1. 57066U 06/08/18
